Weird Question

Discussion in 'Fibromyalgia Main Forum' started by chp1298, Oct 7, 2005.

  1. chp1298

    chp1298 New Member

    i HAVE JUST STARTED CYMBALTA AND LYRICA and my breasts are very sore and tender, just like when I have pms. Anyone else have this strange effect from either of these drugs?

    ALso, this message board has been a great blessing to me. It is wonderful (and sad) to know so many others are afftected as I am. I finally feel I have someone who knows how I feel
  2. dancingstar

    dancingstar New Member

    Antidepressants can affect nearly every system of your body. My doctor actually thought I was in menopause for a while during the time I was taking Effexor. Ooops, so very wrong. You can set your clocks by my periods. I have read about people having nearly every problem under the sun from most antidepressants.

    Cymbalta is newer, and they don't have everything posted as not as many side effects have been reported yet, but you might still want to go to the company's official web site anyway and read they have listed as possible side effects.

    I understand that a lot of people are being prescribed Cymbalta for fibro and finding it helpful. Heck, it's depressing to be in so much pain every day. Please read about the side effect, though.
  3. suzetal

    suzetal New Member

    cymbalta.....My bra size also went from a 34A to a 36C.

    Could not believe it.....Im not sure if it was cymbalta or one of my other meds....Be safe though call your doctor.

    Sue

  4. spasco

    spasco New Member

    Cymbalta, but Lyrica does not effect me like that. Not that it won't do that to someone else, but it doesn't me. I hope you find out. It's hard when you start 2 drugs at the same time.

    God bless! Stephanie
  5. JLH

    JLH New Member

    I have been on Cymbalta for a year and on Neurotin (older version of Lyrica) and have not had this problem.

    Sorry I can't help you.

    Hugs,
    Janet